Open Access
Translator Disclaimer
2002 On Bounded Type-Definable Equivalence Relations
Krzysztof Krupiński, Ludomir Newelski
Notre Dame J. Formal Logic 43(4): 231-242 (2002). DOI: 10.1305/ndjfl/1074396308

Abstract

We investigate some topological properties of the spaces of classes of bounded type-definable equivalence relations.

Citation

Download Citation

Krzysztof Krupiński. Ludomir Newelski. "On Bounded Type-Definable Equivalence Relations." Notre Dame J. Formal Logic 43 (4) 231 - 242, 2002. https://doi.org/10.1305/ndjfl/1074396308

Information

Published: 2002
First available in Project Euclid: 17 January 2004

zbMATH: 1050.03026
MathSciNet: MR2034748
Digital Object Identifier: 10.1305/ndjfl/1074396308

Subjects:
Primary: 03C45

Keywords: balanced relations , type-definable equivalence relations

Rights: Copyright © 2002 University of Notre Dame

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.43 • No. 4 • 2002
Back to Top